Integral Equations and Operator Theory, ( ISI ), Volume (71), No (4), Year (2011-12) , Pages (575-582)

Title : ( Around Operator Monotone Functions )

Authors: Mohammad Sal Moslehian , Hamed Najafi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We show that the symmetrized product AB + BA of two positive operators A and B is positive if and only if f(A+B) ≤ f(A)+ f(B) for all non-negative operator monotone functions f on [0,∞) and deduce an operator inequality. We also give a necessary and sufficient condition for that the composition f ◦ g of an operator convex function f on [0,∞) and a non-negative operator monotone function g on an interval (a, b) is operator monotone and present some applications.


, Operator monotone function, Jordan product, operator convex function, subadditivity, composition of functions.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad and Najafi, Hamed},
title = {Around Operator Monotone Functions},
journal = {Integral Equations and Operator Theory},
year = {2011},
volume = {71},
number = {4},
month = {December},
issn = {0378-620X},
pages = {575--582},
numpages = {7},
keywords = {Operator monotone function; Jordan product; operator convex function; subadditivity; composition of functions.},


%0 Journal Article
%T Around Operator Monotone Functions
%A Sal Moslehian, Mohammad
%A Najafi, Hamed
%J Integral Equations and Operator Theory
%@ 0378-620X
%D 2011